# SDR RRXA003093

- Difficulty date: September 22, 2000
- Submitted: October 11, 2000
- Operation: Air carrier
- Aircraft: N957R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46137
- Aircraft time: 64,797 hours, 22,205 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Link
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGE TO THE LEFT I/B FLAP SUPPORT AFT LINK AT STA 98 LT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
